# SDR SWAA2021080300705

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 11,154 hours, 24,796 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 285A12002
- Part serial: F05331
- Condition: Faulted
- Location: Lt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE AT 5 / LOCK-OUT WHEN FLAPS MOVED TO 5; ALT. FLAPS TO 15 / R&R'D #4 T.E FLAP SKEW SENSOR IAW MM 27-59-01.OPS CHECKS GOOD. R&R'D FSEU IAW MM 27-51-01;NO FAULTS NOTED. OPS CHECKS GOODSKEW SENSOR ISSUE # 3416527; FSEU ISSUE # 3416335 GRB 1214535TAG/GRB: 172900 POS: P PN OFF 285A1200-2 SN OFF: F05331 PN ON: 285A1200-2 SN ON: F04727TAG/GRB: 561114 POS: 4PN OFF: S256A404-3 SN OFF: 23873 PN ON: 9000421-3 SN ON: 1020681
